# SDR 06FDEA03273

- Difficulty date: September 13, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Part number: S00399509
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 PYLON AFT WING ATTACHMENT BEARING ASSEMBLY FOUND WITH   CORROSION.  REPAIR CARRIED OUT AS PER FEDEX EA NR 1-5410-100698, TITLE: "NACELLES AND PYLONS, NR 3 PYLON AFT BULKHEAD CORROSION, INTERIM (24 MONTH) REPAIR.  REFER TO SNRM N01041 FOR WORK DETAILS.
